hi i'm a healthy 21 yo male with no past medical history. for the past 4 months my left ear has been bothering me i can't stand using a headphone in that ear.
Whenever i stimulate my throat there is a strange feeling in my left ear sorta like there is trapped liquid in there i hear so roaring sound. this happened after a month of feeling so sick i dunno wat virus i got but icudn't leave the bed for about a month cuz i wud feel lik im going to faint whenever i used to walk or stand up.
now i still feel tired very easily and anxious most of the time. I don't know if this tiredness is related to my ear cuz i get tired after feeling nausea and its aggravated by sounds and walking.
what i mean by stimulating my throat is lik when i tightly close my mouth or just simply touch the ceiling of my mouth with my tongue i hear sorta lik an ocean roar in beats. sometimes i also hear my heartbeat in my left ear but not all of the time.
could there be something wrong with my throat or ear ? I've seen an ent abt 2 months ago cuz i was feeling off-balance all the time and i did the tests along with the caloric testing and there is nothing wrong with the labyrinth n i dun have vertigo.
some days i feel very nauseous and dizzy and i think it might be related to this. i believe tht liquid tht seems to be trapped in my head is giving me anxiety which makes me feel dizzy?
i tried many decongestants including nasal steroids to no avail. i'm going to see another ENT soon i hope something could be done about this cuz i believe if tht feeling in my ear goes away i will finally feel normal again.
I've had an MRI once and CATSCAN twice of my head so there is no tumour or anything. I had countless blood tests for my dizziness and nothing is wrong except low platelet count.
any ideas from ENT specialists or anyone out there will be much appreciated!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?